Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 25, Number 116
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Matrix representations of nonlinear equation iterations—Application to parallel computation
John R. Rice PDF
Math. Comp. 25 (1971), 639-647
Convergent generalized monotone splitting of matrices
O. L. Mangasarian PDF
Math. Comp. 25 (1971), 649-653
The Dirichlet problem for a class of elliptic difference equations
G. T. McAllister PDF
Math. Comp. 25 (1971), 655-673
A finite-difference method for parabolic differential equations with mixed derivatives
Jan Krzysztof Kowalski PDF
Math. Comp. 25 (1971), 675-698
On the convergence rates of variational methods. I. Asymptotically diagonal systems
L. M. Delves and K. O. Mead PDF
Math. Comp. 25 (1971), 699-716
Matricial difference schemes for integrating stiff systems of ordinary differential equations
W. L. Miranker PDF
Math. Comp. 25 (1971), 717-728
Convergence of difference methods for initial and boundary value problems with discontinuous data
Bruce Chartres and Robert Stepleman PDF
Math. Comp. 25 (1971), 729-732
On the computation of some Grunsky coefficients relevant to the Bieberbach conjecture
George G. Ross PDF
Math. Comp. 25 (1971), 733-741
A numerical determination of the modulus of doubly connected domains by using the Bergman curvature
J. Burbea PDF
Math. Comp. 25 (1971), 743-756
Roundoff error analysis of the fast Fourier transform
George U. Ramos PDF
Math. Comp. 25 (1971), 757-768
Infinite sums of roots for a class of transcendental equations and Bessel functions of order one-half
N. Liron PDF
Math. Comp. 25 (1971), 769-781
Series expansions of $W_{k, m}(Z)$ involving parabolic cylinder functions
R. Wong and E. Rosenbloom PDF
Math. Comp. 25 (1971), 783-787
Miniaturized tables of Bessel functions. II
Yudell L. Luke PDF
Math. Comp. 25 (1971), 789-795
Table for third-degree spline interpolation using equi-spaced knots
W. D. Hoskins PDF
Math. Comp. 25 (1971), 797-801
Obtaining cubatures for rectangles and other planar regions by using orthogonal polynomials
Richard Franke PDF
Math. Comp. 25 (1971), 803-817
On the remainder in quadrature rules
P. D. Tuan PDF
Math. Comp. 25 (1971), 819-826
Some polynomials for complex quadrature
David K. Kahaner PDF
Math. Comp. 25 (1971), 827-830
Minimal quadratures for functions of low-order continuity
L. W. Johnson and R. D. Riess PDF
Math. Comp. 25 (1971), 831-835
Gauss’s ternary form reduction and the $2$-Sylow subgroup
Daniel Shanks PDF
Math. Comp. 25 (1971), 837-853
Pseudo-random numbers. The exact distribution of pairs
U. Dieter PDF
Math. Comp. 25 (1971), 855-883
Covering the set of integers by congruence classes of distinct moduli
S. L. G. Choi PDF
Math. Comp. 25 (1971), 885-895
Algorithms for Hermite and Smith normal matrices and linear Diophantine equations
Gordon H. Bradley PDF
Math. Comp. 25 (1971), 897-907
Large intervals between consecutive primes
J. H. Cadwell PDF
Math. Comp. 25 (1971), 909-913
Unitary amicable numbers
Peter Hagis PDF
Math. Comp. 25 (1971), 915-918
Some numerical evidence concerning the uniqueness of the Markov numbers
D. Rosen and G. S. Patterson PDF
Math. Comp. 25 (1971), 919-921
A note on Chowla’s function
M. Lal and A. Forbes PDF
Math. Comp. 25 (1971), 923-925
The square root of $2$ to $1,000,000$ decimals
Jacques Dutka PDF
Math. Comp. 25 (1971), 927-933
Reviews and Descriptions of Tables and Books
Math. Comp. 25 (1971), 935-942
Table errata: “On the converse of Fermat’s theorem. II” (Amer. Math. Monthly 56 (1949), 300–309)
D. H. Lehmer PDF
Math. Comp. 25 (1971), 943-944
Table errata: “On the converse of Fermat’s theorem” (Amer. Math. Monthly 43 (1936), 347–354)
D. H. Lehmer PDF
Math. Comp. 25 (1971), 943
Table Errata
Math. Comp. 25 (1971), 943-945
Math. Comp. 25 (1971), 947
Corrigendum to: “The calculation of multidimensional Hermite polynomials and Gram-Charlier coefficients” (Math. Comp. 24 (1970), 537–545) by Berkowitz and F. J. Garner
S. Berkowitz PDF
Math. Comp. 25 (1971), 947
Math. Comp. 25 (1971), 949-965